Advanced

A monotone operator method for elliptic-parabolic equations

Fontes, Magnus LU (2000) In Communications in Partial Differential Equations 25(3-4). p.681-702
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Communications in Partial Differential Equations
volume
25
issue
3-4
pages
681 - 702
publisher
Taylor & Francis
external identifiers
  • scopus:0040782442
ISSN
0360-5302
DOI
10.1080/03605300008821527
language
English
LU publication?
no
id
62b75a95-e85c-4023-9425-f1e4f5f7f62f (old id 933694)
alternative location
http://pdfserve.informaworld.com/482485_731396340_778379516.pdf
date added to LUP
2009-09-17 13:01:18
date last changed
2017-01-01 04:57:44
@article{62b75a95-e85c-4023-9425-f1e4f5f7f62f,
  author       = {Fontes, Magnus},
  issn         = {0360-5302},
  language     = {eng},
  number       = {3-4},
  pages        = {681--702},
  publisher    = {Taylor & Francis},
  series       = {Communications in Partial Differential Equations},
  title        = {A monotone operator method for elliptic-parabolic equations},
  url          = {http://dx.doi.org/10.1080/03605300008821527},
  volume       = {25},
  year         = {2000},
}